Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on lacunary Fourier series, with extensions to compact groups


Authors: Edwin Hewitt and H. S. Zuckerman
Journal: Trans. Amer. Math. Soc. 93 (1959), 1-19
MSC: Primary 42.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108685-5
MathSciNet review: 0108685
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    Stefan Banach, Théorie des opérations linéaires, Monografje Matematyczne, vol. I, Warszawa, 1932. ---, Über einige Eigenschaften der lakünaren trigonometrischen Reihen, Studia Math. vol. 2 (1930) pp. 207-220. Sigurdur Helgason, Duality and Fourier analysis on compact groups, to appear. Stefan Kaczmarz and Hugo Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, vol. VI, Warszawa-Lwów, 1935.
  • S. Sidon, Über orthogonale Entwicklungen, Acta Univ. Szeged. Sect. Sci. Math. 10 (1943), 206–253 (German). MR 17415
  • ---, Verallgemeinerung der in meiner ArbeitEin Satz über trigonometrische Polynome mit Lücken und seine Anwendung in der Theorie der Fourier-Reihen", J. Reine Angew. Math. vol. 163, bewiesene Sätze, vol. 166 (1931) pp. 62-63. AntoniZygmund, Trigonometrical series, Monografje Matematyczne, vol. V, Warszawa-Lwów, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 46.00

Retrieve articles in all journals with MSC: 42.00, 46.00


Additional Information

Article copyright: © Copyright 1959 American Mathematical Society